MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 12IN 6-0 D/A S-24; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 12IN 6-0 D/A S-24; SUTURE, ABSORBABLE, SYNTHETIC
Model Number J552G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Could you please provide more details about the reported "bifurcation"? did the suture break or did it fray? when did the "bifurcation" occur? (in the package, during removal from package, during handling or during use on the patient)? please specify please provide the lot number procedure name and event date? could you please confirm the device's availability for return? if available, please provide the device return status/follow up.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.During the procedure, bifurcation of the suture occurred.There were no adverse patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
(b)(4) date sent to the fda: 10/4/2021 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was obtained: 1.Could you please provide more details about the reported "bifurcation"? there was a comment from doctor."the suture broke during using, and it was bifurcated." 2.Did the suture break or did it fray? yes, the suture broke.3.When did the "bifurcation" occur? (in the package, during removal from package, during handling or during use on the patient)? please specify: during use on the patient 4.Please provide the lot number unknown 5.Procedure name and event date? unknown 6.Could you please confirm the device's availability for return? if available, please provide the device return status/follow up.Yes.Product will send back to investigation.

Brand Name
VCL CT BRD VIO 12IN 6-0 D/A S-24
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12391538
Report Number2210968-2021-07840
Device Sequence Number11631951
Product Code GAM
UDI-Device Identifier10705031041172
UDI-Public10705031041172
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJ552G
Device Catalogue NumberJ552G
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2021
Supplement Date Received by Manufacturer09/04/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date10/04/2021
Patient Sequence Number1